McKesson Brand

Children's Pain Relief sunmark® 160 mg / 5 mL Strength Acetaminophen Oral Suspension 4 oz. ; Each

$6.07

Children's Pain Relief sunmark® 160 mg / 5 mL Strength Acetaminophen Oral Suspension 4 oz.

ACETAMINOPHEN SUSP 160MG/5ML GRAPE AF CHILD 4OZ

    • 4 fl. oz
    • Each 5 mL dose contains 160 mg acetaminophen
    • Temporarily: reduces fever; relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache
    • For ages 2 to 11
    • Aspirin, alcohol, ibuprofen, and gluten free
    • Packaged: Each

SKU: 928022_EA
Manufacturer Name: McKesson Brand
Manufacturer Number: 49348011934
Item UOM: EA
QTY Per Sell: 1,1
Application: Children's Pain Relief
Brand or Series: sunmark®
Shipping Width: 2
Shipping Height: 5.2
Shipping Depth: 2
Dimension UOM: IC
Shipping Weight: 0.45
Weight UOM: LB
Active Ingredients: Acetaminophen
Container Type: Bottle
Dosage Form: Oral Suspension
Strength: 160 mg / 5 mL Strength
Volume: 4 oz.
Legend Code: No
Item Barcode: 10939691446
Country of Origin: Unknown
View More

Related Products

Customer Reviews